Composition : Aceclofenac 100mg + Paracetamol 325mg
Packing : BLISTER -10X10Quick Enquiry
Aceclofenac + Paracetamol tablet is related to a non-steroidal anti-inflammatory class of drugs that are used to treat pain with inflammation in patients. Both useful drugs are also low in the high temperature of the body of the user. This medication is provide relaxation to the patients from symptoms of severe pain, and these symptoms include stabbing pain, sharp pain, throbbing pain, burning sensation, and back pain. Pain is a kind of health condition of the person in which he feels sensory experience because of damage to tissue. On the other hand, inflammation is a situation in which patients feel redness, swelling, and pain with injury.
Aceclofenac + Paracetamol tablet is the combination of two different salts that is known as Aceclofenac, and Paracetamol. Aceclofenac works as a pain reducer, and paracetamol is work as a fever reducer. Both together reduce different pain in patients like migraine pain, muscle pain, dental pain, and rheumatoid arthritis. Aceclofenac controls the effects of chemical messengers that are responsible for the formation of pain and inflammation. Despite that, paracetamol works with its antipyretic and analgesic healing properties and treats symptoms of mild pain, and fever.
This medication is a prescription medication and patients should always use this medicine with the recommendations of the doctor. Never use Aceclofenac + Paracetamol tablet more than the prescribed dose and duration otherwise it may lead patients to the risk of kidney failure. It is necessary for patients to complete the course of this pain reliever medicine. If mistakenly the users forget to take a dose of medication then whenever he remembers can take the dose of medication. Never use another medication with the use of Aceclofenac + Paracetamol tablet if needed then maintains at least two or three hours gap between doses of both drugs. Some patients may feel some common side effects with the use of this medication. And these side effects include difficulty in breathing, allergic reactions, rashes, and swelling in n face, throat, and mouth. These bad effects did not need any kind of medical treatment but if these effects got worsened then the patient should talk to his doctor about these severe bad effects.
Brand Name: Zycer-P
Manufacturer: Medxone Healthcare
Composition: Aceclofenac 100mg + Paracetamol 325mg
Country of origin: India
Packaging Size: 10*10
Packaging Type: Blisters
Treatment: Pain and fever reliever
Form of Medication: Tablet
Type of Medication: Allopathic
This pain reliever medicine is useful in many ways for patients. Following are some uses of this medication.
Aceclofenac + Paracetamol tablet shows some common side effects with use in some patients that are expected and not need any requirement for medical treatment. It is not necessary that every patient feel these side effects it varies from person to person. Following are some after-effects of the use of this tablet.
This drug may contradict with some other category of medicines and these categories includes medicine for vomiting, HIV drugs, cholesterol medicine, drug for controlling high blood pressure, anticancer medication, and Blood thinner. Here is some name of medicines that shows interactions with the use of this medication.